# SDR DALA2021082304970

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 64,354 hours, 8,452 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 6a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3314 PAX SEAT 6A O2 DROP TEST FAILED. CORRECTIVE ACTION: R/R O2 CONTAINER ASSY AT 06A PER A330 AMM 35-21. CHKS GOOD. (8919725)
